# SDR FDEA202510081921

- Difficulty date: October 8, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N157FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42731
- Aircraft time: 12,046 hours, 5,672 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876103
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBOARD 241XFF HAS COMPOSITE FIBER DAMAGE CAUSED BY THE SEAL TAPE REMOVAL AND EDGE FILLER   MISSING. FABRICATED FLOORPANEL 241XFF MPN# 145T5876-103 LBL 11 - LBL 33 STA 984.95- 1114.82 IN REF   TO BOEING DWG 145T5876-103. JEE JPF FOR ALL WORKSTEPS ACCOMPLISHED. INSTALLATION OF   FLOOR PANEL 241XFF WILL BE ACCOMPLISHED ON WO# 91095 SEQ# 27. THIS IS A MAJOR REPAIR
